Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The generalized $ G$-transform


Authors: H. L. Gray and T. A. Atchison
Journal: Math. Comp. 22 (1968), 595-605
MSC: Primary 65.25
MathSciNet review: 0229368
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. L. Gray and T. A. Atchison, Nonlinear transformations related to the evaluation of improper integrals. I, SIAM J. Numer. Anal. 4 (1967), 363–371. MR 0223096 (36 #6145)
  • [2] H. L. Gray, ``A limiting case of the $ G$-transformation,'' SIAM J. Numer. Anal. (To appear.)
  • [3] H. L. Gray & W. R. Schucany, ``A new rational approximation to Mills' ratio,'' J. Amer. Statist. Assoc. (To appear.)
  • [4] W. R. Schucany & H. L. Gray, ``A new approximation related to the error function,'' Math. Comp., v. 22, 1968, pp. 201-202.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0229368-6
PII: S 0025-5718(1968)0229368-6
Article copyright: © Copyright 1968 American Mathematical Society